Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HPV
Mar 24, 2013

Hello doctor , Im sad because I treated my hpv las month with ATA but some warms reappeared. My cd4 was 141 and cv undetectable ( december). Im worried because Im thinking that my cd4 can be decreased. my medical will make a surgery in me know. Im from Brazil.

Response from Dr. Young

Hello and thanks for posting from Brazil.

It's not uncommon (nor a sign necessarily of bad things) if warts reappear after treatment. Indeed, it's common to take multiple rounds of treatment, especially if your CD4 count is low.

With your undetectable HIV viral load, your prognosis should be excellent. One does need to be patient (and adherent) to allow your immune system to heal.

I hope that helps and be well, BY



Previous
Supplements and HIV medication
Next
Need your help Dr Young

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement